# SDR FDKA200707408

- Difficulty date: July 15, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 15,954 hours, 14,826 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEADING EDGE OF THE NR 2 LOWER THRUST REVERSER IS DAMAGED ON THE OUTBOARD SIDE.  REPAIRED LOWER T/R DOOR.
